Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Epilepsy Complex febrile fits. Issues with equilibrium, spinning, buzzing and dizziness. Suggest?

epilepsy Complex febrile fits .... i can be in the middle of anything and i will suddenly get a horrible smell and burning in the bridge of my nose then seconds later my head starts spinning really fast,I know i must sit or lay down fast or fall over or buckle to the floor. My head feels full of deep gray of and noses, like seeing and hearing through a off the air TV station in my head. i feel like I m just in my head. i cant think right, even though i am conscious, my awareness is impaired and i have saver pain and buzzing, dizzines and spinning in my head and am not really aware of people around me or whats happening, it usually lasts for at least 10 to 20 mins. after the episode I m exhausted and so very tired and lightheaded and i cant walk for a while as my legs give way when i try to put any weight on them. I collapse in a heap, and feel like i could sleep forever, like a life time. i remember what has happened, but details of the event are confusing. i also can get the spinning in my head and the smell/burning in my nose a few times a day just on there own for about 2-10 seconds then nothing happens? I don t fill well for a week or more after this happens Ok my ?? is I had a spell 10 days ago a bad one. Now i seem to have a real problem with my equilibrium, head nose and spinning all the time now, I am almost bed bound. I also if i go up steps i see another spep thats not really there. very clumbsy. I hpe this is enough info. I am out of town and can not get in to see a neurologest tell March 8th.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Thanks for posting this question HCM
Your symptoms could suggest possibility of complex partial seizure. The second set of symptoms may be related to medicine side effects. Sorry, i donot know your medications. Please at;east see a general physician nearby and get examined. They will help you and let you know if it is medicine side effects or somke thing else.
Please get back to me in case of any further query in this regard

Dr Gopal Krishna Dash
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor